# SDR DHL2002801010

- Difficulty date: May 8, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)  ¥2 ENGINE FIRE WARNING CAME ON ERRATICALLY AND INTERMITTENTLY WHEN    ON "B" LOOP. NORMAL INDICATION WHEN ON "A" LOOP2)   CHECKED ¥2 ENGINE FIRE WARNING SYSTEM R&R "B" CORE LOOP CONNECTOR      P1-8059 IAW WD.26-01-01.TESTED OPERATION  OF BOTH LOOPS FOUND OK
